# SDR UALA2013041502553

- Difficulty date: April 13, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 66,196 hours, 24,479 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR BOTTOM RIGHT R2 DOOR DENT AND FRESH PAINT MISSING DOWN TO BARE METAL IN L SHAPE.  INSTALLED INTERIM REPAIR AT BS 1617 JUST ABOVE S18R PER ECRA 5330-04512.
